# SDR USAA2012041800007

- Difficulty date: April 15, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 42,890 hours, 16,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON DOOR SILL FITTING AT FR66 + 5 INCHES, -Y1584.  REPLACED DOOR SILL FITTING AT FR66 + 5 INCHES, -Y1584 IAW A320 SRM  51-42-11 & AIRBUS DRAWING 53480505.
